# SDR 2001F00627

- Difficulty date: October 12, 2001
- Submitted: November 6, 2001
- Operation: Air carrier
- Aircraft: N805US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48053
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9721050
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - THE CEILING EMERGENCY LIGHTS AT THE AFT OF THE PASSENGER CABIN, SEAT MOUNTED EMERGENCY LIGHTS AND THE TAILCONE EMERGENCY LIGHT RECEIVER WERE INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES.  (M)
